MathSciNet Relay Station
MathSciNet bibliographic data
MR405158 47B37
Barnes, George R.; Whitley, Robert The oscillation of an operator on $L\sp{p}$. Trans. Amer. Math. Soc. 211 (1975), 339–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement